New Medicine for Heart rate question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Melizzy
New Member


Date Joined Aug 2017
Total Posts : 1
   Posted 8/12/2017 8:58 PM (GMT -6)   
Hi everyone! I'm new here but thought maybe y'all could help me out. I will give you a little background.

I have had high BP since 20. It got really bad when I got pregnant at 26. After I had my daughter I was placed on lisopril hctz 20/12.5.
I was alway hot and was usually sweating at the sign of temperature change. My resting heart rate was 120. For years I had blood work done because of my sweating and heart rate. I had several EKGs done and all came back normal. Finally I had a doctor asked me if I ran to my appointment and then I realized it was time to really figure out what was going on. So here we are. I had blood work done again and it all came back within normal range. I had an echo done and my heart was normal. My doctor changed my medicine to metoprolol tartrate.
I stopped sweating! I can fall asleep without sleep meds! My anxiety is almost 100% better.

Here is the kicker though. I started sleep talking and kind of sleep hallucinating if you will. The other night I kept thinking there were huge spiders in my room. Then last night (which I don't remember) I thought my little dog was a snake. My daughter said I kept jerking my head back like I just couldn't believe that my dog really wasn't a snake.

I feel great on this medicine and I don't want to change but what if I start sleep walking or do something crazy haha! I don't even remember some of the things she tells me because I'm sleeping so hard. Which I haven't done since I was a teen! Will it wear off eventually? I haven't even been on it a month yet.

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 19765
   Posted 8/13/2017 12:41 AM (GMT -6)   
just start up side effects it sounds like. sometimes med changes are required. the other med and anxiety seemed to cause you the issues you had, anxiety does this alone!!! welcome and keep posting.

straydog
Forum Moderator


Date Joined Feb 2003
Total Posts : 14955
   Posted 8/13/2017 11:01 AM (GMT -6)   
Hi, I have been on this same medications for years & fortunately never experienced any side effects. I did look it up & yes, nightmares are a side effect listed. Hang in there & give it some this should dissipate. Great to read it is working for you.

Take care.
Susie
Moderator in Chronic Pain & Psoriasis Forums
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 17, 2017 3:48 AM (GMT -6)
There are a total of 2,883,068 posts in 316,353 threads.
View Active Threads


Who's Online
This forum has 157478 registered members. Please welcome our newest member, bludee.
256 Guest(s), 7 Registered Member(s) are currently online.  Details
pattygirl, getting by, Goodboy874565, Carn13, straydog, kellyinCali, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer